# SDR 97UAL900161

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186UA
- Make and model: Boeing 747422
- Aircraft serial: 26875
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Inflation Hose
- Part number: 7A147911
- Condition: Loose
- Location: Slide
- Component: Bf Goodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE/RAFT REMOVED FOR TIME CONTROLLED OVERHAUL.  INFLATION HOSES FOUND LOOSE AT ASPIRATOR CONNECTION.  SLIDE MAY HAVE NOT INFLATED FULLY IF DEPLOYED.   INFLATION HOSES TIGHTENED.  THIS IS SECOND INCIDENT OF LOOSE INFLATION HOSES.  UNITED WILL CONDUCT A SAMPLE INSPECTION TO DETERMINE THE EXTENT OF THE PROBLEM.
